# SDR FDEA202404300533

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 39,030 hours, 21,705 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 319204
- Condition: Blocked
- Part time: 9,063 hours, 5,806 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, P
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL340, .80M (279 IAS) ABOUT 40 MINUTES INTO THE FLIGHT, RECEIVED FO IAS DISCREPANCY ECAM.   HIS STANDBY AIRSPEED INDICATOR REMAINED AT 279-280 BUT HIS PFD SPEED TAPE WENT TO 220 KTS AND VERY   SLOWLY CREEPED BACK UP TO 279-280.  TOOK ABOUT TWO MINUTES TO GO FROM 220 BACK TO 280.  CLEARED ON ITS   OWN.      INSPECTED F/O PITOT PROBE AND FOUND DEBRIS/BLOCKAGE INSIDE PROBE. REMOVED AND   REPLACED F/O PITOT PROBE . OPS/LEAK CHECKS GOOD.
